# SDR SWIA2020033149753

- Difficulty date: February 19, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 41,109 hours, 38,383 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON AVIONICS BAY DOOR POSITION SENSOR MOUNTING CHANNEL AT FS.364.00, STGR 27. (MARKED)  (C CHECK) RO 3/27/2020    REMOVED CORROSION FROM AVIONICS BAY DOOR POSITION SENSOR CHANNELS AT FS364.00 REF CRJ200 SRM. FOUND TO BE OUT OF LIMITS. RECEIVED NEW REO. COMPLIED WITH ALL STEPS OF REO. SEE CONTINUE CARD FOR DETAILS.
